≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

skin darkness due side effect

I am 38 yr. old epilepsy patient.Taking tagratol 700 mg and frisium 40 mg daily.
Due long course of tagratol I am facing its side effect.My skin colour getting dark and dark under eye circle ,dark spot on nose,cheek,neck,under arm
so pls. suggest any remedy.
 
  atulde29 on 2015-07-31
This is just a forum. Assume posts are not from medical professionals.
Please take Nux Vomica 30 and Phosphoric Acid 30 in the evening every alternate day for 20 days and report back.
Over 20 days you should take 10 doses each of both the remedies.

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 7 years ago
thanks
 
atulde29 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.